A1 Journal article (refereed)
Estimates of the solution set for a class of elliptic problems with incompletely known data (2016)


Mali, O., & Repin, S. (2016). Estimates of the solution set for a class of elliptic problems with incompletely known data. BIT Numerical Mathematics, 56 (1), 163-188. doi:10.1007/s10543-015-0552-2


JYU authors or editors


Publication details

All authors or editors: Mali, Olli; Repin, Sergey

Journal or series: BIT Numerical Mathematics

ISSN: 0006-3835

Publication year: 2016

Volume: 56

Issue number: 1

Pages range: 163-188

Publisher: Springer Netherlands; BIT Foundation

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1007/s10543-015-0552-2

Open Access: Publication channel is not openly available


Free keywords: Error estimate; Quantitative analysis; Uncertain data


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2


Last updated on 2020-16-10 at 23:05